# SDR VGCA20250805023

- Difficulty date: August 5, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 44,542 hours, 25,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634316
- Condition: Misrepaired
- Location: Zone 100
- Part time: 44,542 hours, 25,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NON-PRODUCTION FASTENERS INSTALLED .AFT LOWER FUSELAGE FRAME REPAIRED AT BS1050 FROM S-25L TO S-28L
